MAUDE Adverse Event Report: TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Codes Overheating of Device (1437); Use of Device Problem (1670)
Health Effect - Clinical Codes Skin Irritation (2076); Post Operative Wound Infection (2446)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A patient developed a wound breakdown, with delayed healing, three weeks after a procedure with the tx system.It appeared to be a post-procedure infection.The exact cause of the breakdown is unclear.The patient's healing ability and circulation in the leg may have been compromised.No patient injury or complications were evident immediately after the procedure or at the one-week follow-up.Some reddening of the skin was seen at two weeks.But, overheating of the microtip during the procedure may have potentially contributed to the condition.However, the extent of the lesion was far beyond the possible zone of local thermal damage.Probe placement and use subcutaneously, with tissue embedding and blockage of the irrigation, could have also potentially contributed to the condition.

Brand Name
TXB TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest, ca
MDR Report Key10399800
Report Number1000135560-2018-00037
Device Sequence Number11727344
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public00857156006093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Device Lot Number04220-02-202201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;